Just my 2 cents - tindamax is an antibiotic and will not address viral infection. If you are noticing swollen lymph nodes after starting tindamax this probably means that it is causing bacterial die-off, the residues of which are shunted to the lymph nodes for elimination. If die-off and toxins are being produced faster than your body can eliminate them from the lymph system you will notice a back up (swelling).
But Pirouette is right. The immune system addressing all kinds of infection (bacterial, viral, fungal) can produce lymph back up and swelling if you aren't detoxing fast enough. Antibiotics will increase die-off of bacteria, anti-virals will increase die-off of viruses, etc.
I had significant lymph swelling under my arms when I started treating bartonella with herbs. For me, swelling lasted for a month or so, but gradually resolved. Tindamax is a lot stronger than most herbs, so your die-off may be stronger than one produced by herbs.
13 yo daughter:
2010 - Dx ADHD, Tourette’s, Aspergers, motor delay, PANS/PANDAS
June 2011 - Igenex PCR positive bartonella, IND lyme. CD57 18. Positive ANA (speckled type), heterozygous A1298C MTHFR. Multiple Abx, herbals/homeopathics
April 2013 - ANA titers negative. Weaned abx. Start Buhner bartonella protocol, methylation/detox protocols, organic PerfectHealthDiet gf/cf/sf. Minimize EMF exposure
Nov 2013 – Clinical babesia diagnosis. Start Buhner babesia protocol
Sept 2014 – Symptoms 99% resolved
Post Edited (rowingmom) : 12/27/2014 1:35:21 PM (GMT-7)